IndexBrowse   BibliographiesMy selection
Departamento de Electronica UTFSM
 Search: in   (word length ≥ 3)
Copyright notice
Publication no #265   Download bibtex file Type :   Html | Bib | Both
    Created: 2006-08-25 17:35:43
265 Add to my selection
J.L. Hernández. Ecuaciones integrales en circuitos lineales. In Scientia, Vol. 142:5 - 17, 1972. [Comment]
      AUTHOR = {Hern{\~A}ndez, J.L.},
      TITLE = {Ecuaciones integrales en circuitos lineales},
      YEAR = {1972},
      JOURNAL = {Scientia},
      VOLUME = {142},
      PAGES = {5 - 17}
WARNING: Copyright and all rights therein are retained by authors or by other copyright holders. IEEE material is subject to Copyright: Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Last modified: Wed February 06 2008 21:27:50         BibAdmin